MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE TAPERED CERTAIN IMPLANT 4 X 10MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE TAPERED CERTAIN IMPLANT 4 X 10MM; DENTAL IMPLANT
Catalog Number INT410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).D4: additional device information unknown / not provided.H4: device manufacturer date unknown / not provided.
 
Event or Problem Description
Doctor confirmed by phone that patient received a blow, after that patient referred pain and doctor had to remove the implant because of the accident.Implant with immediate loading at tooth site 11.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4) zimvie received one (1) int410, (osseotite tapered certain implant 4 x 10mm) for evaluation.Visual evaluation was performed; the returned implant has signs of wear/use.However, no damage or signs of malfunction that would have contributed to the event.Measurements match drawing.Dhr review was completed for the subject lot number 2019091387.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2019091387 for similar events and no other complaint was identified.Review completed utilizing keywords: dental: medical: pain.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was external factors (i.E.Patient conditions).Therefore, based on the available information, a device malfunction did not occur.No damage to the implant was identified.The reported event was non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
Additional information: doctor confirmed by phone that patient received a punch during a football match, after that patient referred pain and doctor had to remove the implant because of the accident.

Brand Name
OSSEOTITE TAPERED CERTAIN IMPLANT 4 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21759935
Report Number0001038806-2025-00736
Device Sequence Number8591564
Product Code DZE
UDI-Device Identifier00844868006640
UDI-Public(01)00844868006640(17)241001(10)2019091387
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063341
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/01/2024
Device Catalogue NumberINT410
Device Lot Number2019091387
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale
Patient Weight80 KG
Patient EthnicityNon Hispanic